UNIGE document Scientific Article
previous document  unige:97148  next document
add to browser collection
Title

Multiple Eruptive Sebaceous Hyperplasia Secondary to Cyclosporin in a Patient with Bone Marrow Transplantation

Authors
Published in Dermatopathology. 2016, vol. 3, no. 4, p. 79-82
Abstract Many cutaneous complications have been described in patients treated with cyclosporin. Alterations of the pilosebaceous unit such as hypertrichosis are particularly frequent. However, the occurrence of sebaceous hyperplasia is exceptional. These lesions seem to be specific to cyclosporin rather than secondary to immunosuppression. Here, we report an exceptional case of eruptive and disseminated sebaceous hyperplasia arising in a bone marrow transplant recipient only a few months after starting immunosuppressive treatment with cyclosporin.
Identifiers
PMID: 27990417
Full text
Article (Published version) (449 Kb) - public document Free access
Structures
Research groups Rôle du CD44 (809)
Mécanismes des pathologies de l'inflammation cutanée (919)
Citation
(ISO format)
CORTES SANCHEZ, Begonia, KAYA, Gurkan. Multiple Eruptive Sebaceous Hyperplasia Secondary to Cyclosporin in a Patient with Bone Marrow Transplantation. In: Dermatopathology, 2016, vol. 3, n° 4, p. 79-82. https://archive-ouverte.unige.ch/unige:97148

46 hits

7 downloads

Update

Deposited on : 2017-09-28

Export document
Format :
Citation style :